# SDR P5CA9800418

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Corrosion
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER STATIC DISCHARGER 2ND AND 3RD FROM TOP FOUND WITH CORROSION ON ATTACH STRIP.  STATIC CHARGE BASE 2ND AND 3RD REPLACED PER SRM 51-01-01.
